TITLE

Ocular Ethambutol Toxicity

AUTHOR(S)
Lee, Michael S.; Melamud, Alex
PUB. DATE
May 2004
SOURCE
Mayo Clinic Proceedings;May2004, Vol. 79 Issue 5, p701
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
Presents a letter to the responding to comments made on the author's article concerning ocular ethambutol toxicity.
ACCESSION #
13063175

 

Related Articles

  • Ocular Ethambutol Toxicity. Herchline, Thomas E. // Mayo Clinic Proceedings;May2004, Vol. 79 Issue 5, p701 

    Presents a letter to the about ocular ethambutol toxicity.

  • Presumed entecavir-induced ocular toxicity. Muqit, M K M; Stanga, P E; Vilar, F J; Patton, N // Eye;Dec2011, Vol. 25 Issue 12, p1665 

    A letter to the editor is presented which discusses a case of a 54-year-old Vietnamese male who was diagnosed with a presumed entecavir-induced ocular toxicity.

  • Ocular irritation testing in vitro-II. Garrett, Anne Wolven // DCI;Jan1995, Vol. 156 Issue 1, p10 

    Discusses the testing of ingredients and products for ocular safety. Draize ocular irritation test; Friedenwald system of scoring area and intensity of corneal damage; Establishment of in vitro, three dimensional model for the human corneal epithelium; Model as a relevant in vitro method for...

  • Chelating drug can cause visual defects.  // Ophthalmology Times;3/4/96, Vol. 21 Issue 9, p31 

    Discusses that the iron chelating drug desferoxamine can cause ocular toxicity. Development of ocular toxicity; Treatment of ocular toxicity.

  • Human ocular thelaziasis: A case report from Karnataka. Prabhakar, S. K.; Vijaykumar, G. S.; Mahesh, B. S.; Shanthamallappa // Indian Journal of Medical Microbiology;Apr2015, Vol. 33 Issue 2, p324 

    A letter to the editor is presented in response to the article "Ocular thelaziasis in a 7-month-old infant" in the previous issue.

  • Besifloxacin.  // Reactions Weekly;2/20/2016, Vol. 1589 Issue 1, p44 

    An abstract of the article "Delayed Epithelial Closure After PRK Associated With Topical Besifloxacin Use" by J.H. Talamo and others is presented.

  • Ocular toxicity due to rifampicin. Cayley, F.E.; Majumdar, Sisir K. // British Medical Journal;1/24/1976, Vol. 1 Issue 6003, p199 

    Presents a case of reversible rifampicin oculotoxicity. Loss of acuity of vision; Occurrence of exudative conjunctivitis; Kind of hypersensitivity or idiosyncratic reaction.

  • World Congress on Alternatives--III. Garrett, Anne Wolven // DCI;Feb94, Vol. 154 Issue 2, p12 

    Discusses some of the papers presented at the poster sessions on dermal and ocular toxicology at the World Congress on Alternatives. `Keratinocyte Cytokine Induction and Arachidonic Acid Release: An In Vitro Assay for Allergenicity or Irritancy'; `Validation Study of Alternatives to the Draize...

  • Ocular Pentastomiasis in the Democratic Republic of the Congo. Sulyok, Mihály; Rózsa, Lajos; Bodó, Imre; Tappe, Dennis; Hardi, Richard // PLoS Neglected Tropical Diseases;Jul2014, Vol. 8 Issue 7, p1 

    Ocular pentastomiasis is a rare infection caused by the larval stage of pentastomids, an unusual group of crustacean-related parasites. Zoonotic pentastomids have a distinct geographical distribution and utilize reptiles or canids as final hosts. Recently, an increasing number of human abdominal...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics